Normal families of gap power series (Q1091511)

From MaRDI portal
Revision as of 10:43, 18 June 2024 by ReferenceBot (talk | contribs) (‎Changed an Item)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)





scientific article
Language Label Description Also known as
English
Normal families of gap power series
scientific article

    Statements

    Normal families of gap power series (English)
    0 references
    1986
    0 references
    The authors state a heuristic principle for analytic functions defined in the unit disc D by power series expansions with gaps to form a normal family and establish the normality for functions with Fejér gaps. Let T be a finite or infinite system of integers \(0=m_ 0<m_ 1<m_ 2<...\), and let \(A_ T\) be the set of analytic functions in D for which \(f(z)=\sum_{k\in T}a_ kz^ k\). Let \(A^ 0_ T\) be the subset of \(A_ T\) which do not vanish in D. The heuristic principle is that \(A^ 0_ T\) is a normal family in D if and only if there is no non-constant entire function \(\tilde f\) of the form \(\tilde f(z)=\sum_{k\in T}b_ kz^ k\) which is non-vanishing in \({\mathbb{C}}\). Using a result of \textit{M. Fekete} [Jahr. Deutsche Math. Ver. 32, 299-306 (1923)], the authors prove \(A^ 0_ T\) is a normal family if T satisfies \(\sum^{\infty}_{k=1}1/m_ k<\infty\).
    0 references
    normal family
    0 references
    Fejér gaps
    0 references
    0 references
    0 references
    0 references

    Identifiers